default search action
"Graphs which, with their complements, have certain clique covering numbers."
Robert C. Brigham, Ronald D. Dutton (1981)
- Robert C. Brigham, Ronald D. Dutton:
Graphs which, with their complements, have certain clique covering numbers. Discret. Math. 34(1): 1-7 (1981)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.